MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-020
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address subsidence and loosening of the femoral stem at the bone to implant interface.Left femur.Doi: (b)(6) 2019, dor: (b)(6) 2021, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
TRI-LOCK BPS SZ 2 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12584580
Report Number1818910-2021-22187
Device Sequence Number14376235
Product Code KWA
UDI-Device Identifier10603295000730
UDI-Public10603295000730
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-04-020
Device Catalogue Number101204020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR.; TRI-LOCK BPS SZ 2 STD OFFSET.; ARTICUL/EZE BALL 32 +5 BR; TRI-LOCK BPS SZ 2 STD OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight48